Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Print + Online
See all formats and pricing
More options …
Volume 1991, Issue 418

Issues

On distinguished representations.

Yuval Z. Flicker
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1991.418.139

About the article

Published Online: 2009-12-09

Published in Print: 1991-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1991, Issue 418, Pages 139–172, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1991.418.139.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Erez Lapid and Zhengyu Mao
International Mathematics Research Notices, 2015, Volume 2015, Number 19, Page 9486
[2]
Hervé Jacquet
Canadian Journal of Mathematics, 1992, Volume 44, Number 6, Page 1220
[3]
Patrick Delorme and Pascale Harinck
Pacific Journal of Mathematics, 2017, Volume 291, Number 1, Page 121
[4]
Shunsuke Yamana
Pacific Journal of Mathematics, 2017, Volume 286, Number 1, Page 215
[5]
Nadir Matringe
Pacific Journal of Mathematics, 2014, Volume 271, Number 2, Page 445
[7]
Brooke Feigon
Pacific Journal of Mathematics, 2012, Volume 260, Number 2, Page 395
[8]
Ramanujachary Kumanduri
Pacific Journal of Mathematics, 1997, Volume 178, Number 2, Page 293
[9]
Hung Yean Loke
Pacific Journal of Mathematics, 2001, Volume 197, Number 1, Page 119
[10]
U.K. Anandavardhanan and R. Tandon
Pacific Journal of Mathematics, 2002, Volume 206, Number 2, Page 269
[11]
Nadir Matringe
Pacific Journal of Mathematics, 2009, Volume 239, Number 1, Page 53
[12]
Y. Hironaka
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 2005, Volume 75, Number 1, Page 285
[13]
Hervé Jacquet
Israel Journal of Mathematics, 1995, Volume 89, Number 1-3, Page 1
[14]
Nadya Gurevich
Israel Journal of Mathematics, 2001, Volume 121, Number 1, Page 125
[15]
Stephen Gelbart, Hervé Jacquet, and Jonathan Rogawski
Israel Journal of Mathematics, 2001, Volume 126, Number 1, Page 173

Comments (0)

Please log in or register to comment.
Log in